# SDR AALA201909199015

- Difficulty date: September 16, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U34
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION / WEAR ON FORWARD WET AREA "K" WEB AT BS 991 AND LBL 44. REPLACED WEB PER SRM 53-70-51.
